# SDR SWAA2023122128502

- Difficulty date: November 26, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO WATER DRAIN TUBE SUPPORT STAND-OFF 'T' BROKEN; AT THE BS 500D AFT BULKHEAD LOWER SUPPORT ANGLE; RBL 7; MARKED.<[01] THIS STRUCTURAL ITEM DO NOT HAVE ENTRIES FOR ALLOWABLE DAMAGE WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 PARA 9 N/P BACN10TL3A14 AND DWG 143A7902;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
